# SDR SIMA20120709001

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 22,259 hours, 19,918 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX614024
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3018 THE CREW REPORTED THAT DURING CRUISE RECEIVED A HYDRAULIC SYSTEM 1 LOW QUANTITY THEN 20 MINUTES LATER HYDRAULIC SYSTEM 1 FAIL MESSAGE DISPLAYED ON EICAS.  THE GEAR EXTENDED NORMALLY.  THE CREW DECLARED AN EMERGENCY, COMPLETED THE EMERGENCY CHECKLIST AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW EMB 140 AMM 29-10-03.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
